# SDR USAA2014071000001

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 42,353 hours, 24,297 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592201
- Part serial: 2224
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 34,550 hours, 22,191 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION, REPLACED LT OVERWING SLIDE BOTTLE IAW AMM TASK 25-62-46-000-001A & 25-62-46-400-001A.  CIDS CAUTION CLEARED, OK FOR SERVICE.
